# SDR DALA2014082704779

- Difficulty date: August 23, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N965DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60002
- Aircraft time: 34,779 hours, 19,920 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Flange
- Condition: Bent
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR BOTTOM FLANGE BENT.  STRAIGHTENED DOOR FLANGE IAW SRM 52-01-01.  DOOR OPERATES NORMAL AT THIS TIME.
